By Topic

On robust chaos suppression in a class of nondriven oscillators: application to the Chua's circuit

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Femat, R. ; CIEP-FCQ, Univ. Autonoma de San Luis Potosi, Mexico ; Alvarez-Ramirez, J. ; Castillo-Toledo, Bernardino ; Gonzalez, J.

This paper deals with a feedback control strategy for chaos suppression. The proposed strategy is an input-output control scheme which comprises an uncertainty estimator and an asymptotic linearizing feedback. The developed control scheme allows chaos suppression in spite of modeling errors and parametric variations

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:46 ,  Issue: 9 )